# SDR CALA0300282

- Difficulty date: May 21, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 25,078 hours, 13,622 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Condition: Worn
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND AT THE UPPER SURFACE OF THE OUTBOARD FLANGE OF RT KEEL BEAM LOWER STRUCTURE JUST FORWARD OF STA 727 WHILE AIRCRAFT WAS IN MAINTENANCE CHECK AT HOU.  THE WEAR WAS CAUSED BY THE FLOATING NUT PLATES ATTACHED TO THE OUTBOARD FLANGE OF THE LOWER STRUCTURE.  THE NUT PLATES ARE USED TO ATTACH THE WHEEL WELL FAIRING.  THE KEEL BEAM STRUCTURE OUTBOARD FLANGE WAS REPAIRED IAW ECRA 5311-01149.
